# SDR RAIA00202083

- Difficulty date: February 26, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 2,732 hours, 2,301 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HU
- Part serial: 154662
- Condition: Inoperative
- Part time: 1,670 hours, 1,425 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5251-PIT- CREW ALERTING SYSTEM MESSAGE "PITOT #1 INOP". MAINTENANCE REMOVED AND REPLACED THE #1 PITOT PROBE, OPS CK OK.
